reference : Variability of runoff-based drought conditions in the conterminous United States

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/485e6fb2-107e-417c-9160-5e7d97592752
Bibliographic fields
reftype Journal Article
Author McCabe, Gregory J.; Wolock, David M.; Austin, Samuel H.
DOI 10.1002/joc.4756
ISSN 1097-0088
Issue 2
Journal International Journal of Climatology
Keywords drought; climatic change; climate variability
Pages 1014-1021
Publisher John Wiley & Sons, Ltd
Title Variability of runoff-based drought conditions in the conterminous United States
Volume 37
Year 2017
Bibliographic identifiers
_record_number 23323
_uuid 485e6fb2-107e-417c-9160-5e7d97592752